# SDR FDEA201504091180

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 921 hours, 31,436 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89524002
- Part serial: 80438EK
- Condition: Unknown
- Location: Nr 3 Engine
- Part time: 24,775 hours, 10,241 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENG AGENT 2 LOW LIGHT ON.  R & R THE NR 3 ENG NR 2 FIRE BOTTLE.
